# SDR CA970421045

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Part number: MS29513242
- Condition: Cut
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING FROM NR 1 ENG FUEL PURIFIER.  "O" RING CUT IN TWO PLACES, POSSIBLY DONE ON INSTALLATION, REPLACED.
